Friday, October 29, 2010

Clomid? Is that you?

Tonight will be the 5th and LAST night of taking my Clomid. And as far as those common side effects my nurse warned me about…. Mood swings? Nope, I’ve been in a great mood the past week! Hot flashes? Nada – I’m sitting here in my office at work with a blanket around me! Sore breasts? The girls feel great! (Wish the Clomid would make them a little bit bigger….but I’ll settle for one or two nice size follicles instead!).
But I have been feeling…. Really… BLAH. Like, kind of nauseous… Especially right before dinner. I will feel hungry but I will take a few bites and not want to eat anymore. It’s really getting kind of annoying because we have had some really yummy dinners this week! I take my medication with dinner each night and I really hate it. I’m not the best pill taker in the world (I have to take one at a time – I’m very dramatic about it) and I feel like I’m going to throw up after each one. Gross.
I am also EXHAUSTED. Now, I have no idea if this is Clomid’s fault or not but I have been getting at least 10 hours of sleep every night and I still feel like I’m dragging the next day.
Again, I have no idea if the tiredness and nausea have anything to do with my new friend Clomid. Maybe I’m just stressed or something. I don’t really care if I was having every side effect in the book, I would put up with them all if this medication is doing what it’s supposed to! We will find out next Wednesday (the 3rd) at my monitoring appointment... I hope they will have good news for me!
In other news… I’m going to see Saw 3D tonight with the hubby and a bunch of our friends! I’m very excited. I’m definitely not big on scary movies (I dislike most of them because they give me nightmares!) but I have watched the Saw movies from the beginning and I find the story line very interesting. I’m a little nervous about the 3D part… I don’t know if I can handle that much blood and gore flying at me… eeek.
Anyway… hope everyone has a very Happy Halloween weekend! Enjoy all of the yummy candy!

1 comment:

  1. I think the fatigue is clomid because I've been having it, too. I had zero symptoms on 50 mg but last night I took the third dose of 100 mg and I was just bone tired the rest of the night.

    I had that nauseous, icky feeling a lot when I first went on the metformin...are you sure it's not still that? I literally had no appetite and felt like vomiting frequently for my first four weeks. Then it all got better.

    I'm so excited for your scan on Wednesday! Mine is on Tuesday. Here's to hoping we both have beautiful follicles on the screen next week! : )